# SDR 96ZZZM985

- Difficulty date: May 17, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N73166
- Make and model: Cvac 440
- Aircraft serial: 374
- System (JASC): 3220 · Nose/Tail Landing Gear
- Part: Lever
- Part number: 24085571018
- Condition: Cracked
- Location: Nose Drag Strut
- Stage of operation: IN
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

DURING GEAR RETRACTION AFTER TAKEOFF FROM DENVER, THE NOSE GEAR DOWN LIGHT AND GEAR INTRANSIT LIGHT REMAINED ON.  AFTER SEVERAL UNSUCCESSFUL ATTEMPTS TO RETRACT THE NOSE GEAR, THE AIRCRAFT RETURNED TO DENVER.  UPON INSPECTION OF THE NOSE GEAR ASSEMBLY, THE LEVER, A COMPONENT OF THE DOWN LATCH SYSTEM, WAS FOUND CRACKED AT THE FORWARD MOUNT BOLT HOLE.  THE LEVER WAS REPLACED, THE NOSE GEAR RETRACTION AND EXTENSION SYSTEM WAS OPERATIONALLY CHECKED.  THE AIRCRAFT WAS RETURNED TO SERVICE.  (M)
